# SDR DALA2022020400714

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 CROWN OF FUSELAGE BETWEEN FR 44-45 AND BETWEEN STRINGER 1L & R EXTERNAL SURFACE REQUIRES CLEANING AND NDT CHECK FOR POSSIBLE CORROSION OF SCREW HOLES FOR ADF-1 ANTENNA MOUNT. CORRECTIVE ACTION: CLEANED CORROSION PER ERA. OK FOR SERVICE. (2109227)
